MAUDE Adverse Event Report: SEASPINE, INC MARINER PEDICLE SCREW SYSTEM; SCREW SET

SEASPINE, INC MARINER PEDICLE SCREW SYSTEM; SCREW SET
Model Number 41-1010
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Revision surgery is pending; no date was provided to the manufacturer.The extent of the construct is not known at this time and no radiographs have been received.Review of labeling: possible adverse events: loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
Surgeon reported that a set screw backout occurred approximately 6 months post-operation.The report noted the loosening occurred at the bottom of the construct.While surgical revision is planned, there is no definitive date for the surgery between the date that the issue was reported and the time of this report.There were no products returned for evaluation at the time of this report.

Brand Name
MARINER PEDICLE SCREW SYSTEM
Common Device Name
SCREW SET
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
MDR Report Key12481904
Report Number3012120772-2021-00073
Device Sequence Number4345735
Product Code NKB
UDI-Device Identifier10889981155100
UDI-Public10889981155100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-1010
Device Catalogue Number41-1010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1